# SDR TRAX200601024

- Difficulty date: November 14, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 7,410 hours, 4,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT WALL LOWER ANGLE CRACKED.
